# SDR IPXA10562693

- Difficulty date: August 2, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N5366U50
- Condition: Cracked
- Location: Bs 729
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT IS CRACKED, AT PREVIOUS REPAIR CUTOUT STA 729 LBL 20.  REMOVED CRACKED SUPPORT, INSTALLED NEW SUPPORT IAW SRM 51-40-02.
